# SDR UHLA2013110100574

- Difficulty date: November 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 23,813 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT REST HAS TWO ELONGATED HOLES AT LOWER CORNER.   REAMED HOLES UP TO .191 FOR .3125 RIVETS IAW SRM 51-41-01.  MAJOR REPAIR
